Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Taking M2 and meprate for irregular cycles. No period. Suggestions?

AM having irregular cycles .. as doctor sugestion am taking m2-tablet from past 3 months . the first month i got normal period on aug 23 . After that no period only . I took meprate tablet starting from this month 13 for 5 days twice a week . Even also am not getting period . Pegnency result -ve .. Please sugest me...
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
In the current scenario, you should see a specialist for a complete clinical evaluation, get properly investigated and come to a conclusion to plan further management. It should be seen if the uterus is giving any response at all for hormonal treatment by supplements. Prior to this, a complete investigation comprising of a complete hormone profile, trans-vaginal sonogram, serum DHEAS levels, glucose tolerance test etc., should be performed. Please maintain a healthy weight, regular exercise and a healthy diet. Hope this helps.
Answered: Tue, 7 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor